Follow
Peter Cameron
Peter Cameron
Professor of Mathematics and Statistics, University of St Andrews
Verified email at st-andrews.ac.uk - Homepage
Title
Cited by
Cited by
Year
Permutation groups
PJ Cameron
Cambridge University Press, 1999
12111999
Combinatorics: topics, techniques, algorithms
PJ Cameron
Cambridge University Press, 1994
9181994
Finite permutation groups and finite simple groups
PJ Cameron
Bulletin of the London Mathematical Society 13 (1), 1-22, 1981
7471981
Designs, graphs, codes and their links
PJ Cameron, JH Van Lint, PJ Cameron
Cambridge University Press, 1991
7271991
Oligomorphic permutation groups
PJ Cameron
Perspectives in Mathematical Sciences II: Pure Mathematics, 37-61, 2009
4532009
Oligomorphic permutation groups
PJ Cameron
Perspectives in Mathematical Sciences II: Pure Mathematics, 37-61, 2009
4532009
Oligomorphic permutation groups
PJ Cameron
Perspectives in Mathematical Sciences II: Pure Mathematics, 37-61, 2009
4532009
ℤ4-Kerdock codes, orthogonal spreads, and extremal Euclidean line-sets
AR Calderbank, PJ Cameron, WM Kantor, JJ Seidel
Proceedings of the London Mathematical Society 75 (2), 436-480, 1997
3641997
Topics in algebraic graph theory
LW Beineke, RJ Wilson, PJ Cameron
Cambridge University Press, 2004
3072004
Graphs, codes and designs
PJ Cameron, JH van Lint
Cambridge University Press, 1980
2611980
Line graphs, root systems, and elliptic geometry
PJ Cameron, JM Goethals, JJ Seidel, EE Shult
Geometry and Combinatorics, 208-230, 1991
2561991
Base size, metric dimension and other invariants of groups and graphs
RF Bailey, PJ Cameron
Bulletin of the London Mathematical Society 43 (2), 209-242, 2011
2542011
The random graph
PJ Cameron
The Mathematics of Paul Erdös II, 333-351, 1997
2311997
The power graph of a finite group
PJ Cameron, S Ghosh
Discrete Mathematics 311 (13), 1220-1222, 2011
2212011
Dual polar spaces
PJ Cameron
Geometriae dedicata 12 (1), 75-85, 1982
2141982
Parallelisms of complete designs
PJ Cameron
Cambridge University Press, 1976
2031976
Strongly regular graphs having strongly regular subconstituents
PJ Cameron, JM Goethals, JJ Seidel
Geometry and Combinatorics, 101-124, 1991
1971991
Transitivity of permutation groups on unordered sets
PJ Cameron
Mathematische Zeitschrift 148 (2), 127-139, 1976
1961976
Intersecting families of permutations
PJ Cameron, CY Ku
European Journal of Combinatorics 24 (7), 881-890, 2003
1932003
Graph theory, coding theory and block designs
PJ Cameron, JH van Lint
Cambridge University Press, 1975
1741975
The system can't perform the operation now. Try again later.
Articles 1–20